# SDR CALA2020030700579

- Difficulty date: March 3, 2020
- Submitted: March 7, 2020
- Operation: Air carrier
- Aircraft: N37409
- Make and model: Boeing 737924
- Aircraft serial: 30126
- Aircraft time: 55,697 hours, 22,760 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 0632024T3
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT  FUSELAGE SKIN DAMAGE AT STA 500G-500H BETWEEN S18L A S19L. REF EC/RA 5330-06738. SEE L/P 4633454 FOR WORK ACCOMPLI ED.DIP REQUIREMENTS, ACCOMPLISH A INSPECTION PER PART 2 ON OR BEFORE 50,000. TOTAL AIRFRAME CYCLES.PLANNNING TO CONTACT ENGI ERING AFTER 47,000 TOTAL AIRFRAME CYCLES BUT BEFOERE 48,000 TO L AIRFRAME CYCLES FOR INSPECTION PROCEDURE. ACCOMPLISH AN INSPECTION PER PART 2 ON OR BEFORE 50,000. TOTAL A IRFRAF CYCLES.PLANNING TO CONTACT ENGINEERING AFTER 47,000. BUT BEFORE 48,000 AIRFRAME CYCLES FOR INSPECTION PROCEDURE. DIP INITIATED TO ACCOMPLISH INSPECTION PER PART 2 ON OR BEFORE 50,000 TOTAL AIRFRAME CYCLES. CONTACT ENGINEERING AFTER 47,000 TOTAL AIRFRAME CYCLES  BUT BEFORE 48,000 TOTAL AIRFRAME CYCLES FOR INSPECTION PROCEDURES. TOMC-APPROVAL FROM SC1ELBYC COMMENT DIP INITIATED TO ACCOMPLISH INSPECTION PER PART 2 ON OR BEFORE 50,000 TOTAL AIRFRAME CYCLES. CONTACT ENGINEERING AFTER 47,000 TOTAL AIRFRAME CYCLES  BUT BEFORE 48,000 TOTAL AIRFRAME CYCLES FOR INSPECTION PROCEDURES. QC REVIEWED QC REVIEWED RECORDS UPDATE....SS INIT : PLN/ENG > 47,000 < 48,000 TAFC T/A  : 50,000 TAFC.....SS/U366014
